# SDR SWAA2021012143679

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,045 hours, 43,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST.  REMOVED AND REPLACED 2 EACH EMERGENCY LIGHTING BATTERY PACKS AT LOCATIONS MM01672 AND M01673, PER AMM 33-51-06 AND ENG DWG 33500005.
